I had lip injections years ago, it moved and formed a bubble on my upper right lip. What are my options?
Removing Lip Bubble from Injections?
Doctor Answers (4)
Lip bubble after injections
I am hoping that you received a hyaluronic acid based product because it is the easiest to remove. However because you reported that it has been there for a while, I am not too hopeful that it will be an easy fix. As already stated by the other physicians you may need it excised. Do you have access to you old records? I would check to see what product was used before investing too much time or money.
I agree with the other respondents that it wholly depends on what material was injected into the lip. Most fillers are temporary and should be gone years later. Some people are getting silicone injected which is permanent and can give excellent results in the hands of experienced injectors but can be disastrous if done improperly. Additionally ruptured glands can form cysts in the lip that are easily excised. If you are concerned, you should go and see someone with experience who can help you.
I assume "BUBBLE" in the upper lip is a LUMP.
How to deal with it depend on the filler used. It also could be that what you have now is not related to the filler.
You need to be examined, know the material or filler used, then a decision can be made as to how to deal with the lump. Surgical biobsy might be needed, total excision might be needed.
The body reacts to the permanent fillers in many different ways, and can cause lumps to form.
If it is due to the filler it could be a granuloma that may be treated by steroid or by surgical excision.
You might also like...
Lip bubble or bump following injection augmentation
This matters entirely on what the product was. If it was performed several years ago, it is a long lasting filler which most likely means it is fat, silicone, or Artefill. Fat may need to be excised. Silicone may need to be treated with a series of puncture/aspirations and steroids. Artefill may need to be excised. You may sustain a scar or depression as a result of treatment.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.